Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Gaia eclipsing binary and multiple systems. Two-Gaussian models applied to OGLE-III eclipsing binary light curves in the Large Magellanic Cloud
Authors: Mowlavi, N.; Lecoeur-Taïbi, I.; Holl, B.; Rimoldini, L.; Barblan, F.; Prša, A.; Kochoska, A.; Süveges, M.; Eyer, L.; Nienartowicz, K.; Jevardat, G.; Charnas, J.; Guy, L.; Audard, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Astronomy and Astrophysics
Volume: 606
Start Page: id. A92 (21 pp)
Document Type: Article
ID: 742533.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.